# SDR PNSA02

- Difficulty date: November 18, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N675P
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 39,676 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT OIL PRESSURE LIGHT CAME ON DURING TAKEOFF.
